See Alike in...

Alike App

Browser

AshleyAnnB

477d

Let's talk trintellix. I've been on it for about 3 months and I think I'm suffering from some mania. My panic attacks are so out of control that I've already ended up in the ER twice and the only advice my doctor had was to increase it even more. Am I making this all up in my head or has anyone else had negative side effects from trintellix? Help! 😔😔

    • Brian513

      477d

      If its not working for you, talk to your doctor about changing your meds. It might be right for you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion